Über Banachverbandsalgebren vom Typ 1

Egon Scheffold Fachbereich Mathematik, Technische Universität Darmstadt

TBD mathscidoc:1701.333010

Arkiv for Matematik, 41, (2), 375-379, 2002.5
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:36:08 uploaded by arkivadmin ] [ 71 downloads ] [ 0 comments ]
@inproceedings{egon2002über,
  title={Über Banachverbandsalgebren vom Typ 1},
  author={Egon Scheffold},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203608172935819},
  booktitle={Arkiv for Matematik},
  volume={41},
  number={2},
  pages={375-379},
  year={2002},
}
Egon Scheffold. Über Banachverbandsalgebren vom Typ 1. 2002. Vol. 41. In Arkiv for Matematik. pp.375-379. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203608172935819.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved